A note on a problem of Apollonius

Fitz-Gerald J.M. (1974) A note on a problem of Apollonius. Journal of Geometry, 5 1: 15-26. doi:10.1007/BF01954533


Author Fitz-Gerald J.M.
Title A note on a problem of Apollonius
Journal name Journal of Geometry   Check publisher's open access policy
ISSN 0047-2468
Publication date 1974-01-01
Sub-type Article (original research)
DOI 10.1007/BF01954533
Volume 5
Issue 1
Start page 15
End page 26
Total pages 12
Publisher Birkhäuser-Verlag
Subject 2608 Geometry and Topology
Abstract Degenerate cases of the problem of Apollonius, to construct a circle tangent to each of three given circles, are discussed and exhaustively classified for proper circles (finite and non-zero radius). Singular cases are considered, and an outline of the extension of the problem to higher dimensions given. Amusing alternative interpretations of the results are obtained.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 11:05:41 EST by System User